# SDR DL767011392

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 59,702 hours, 28,955 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Module
- Part number: 271T00422
- Part serial: 00621
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON HYD START UP LOST ALL CENTER SYSTEM FLUID.  FOUND PRESS FILTER BOWL CRACKED AND SEPARATED FROM C1 ACMP PRESSURE/CASE DRAIN FILTER MODULE.  REPLACED SAME MODULE PER M/M, CHECKS NORMAL, NO LEAKS.
